Jump to content
Important Survey - Please Participate ×

I'm breaking down and losing my mind


[Li...]

Recommended Posts

I can't handle what's happening to me right now.  I'm losing my mind and I've broken down all day.  I'm hurting so much, someone please help me. 
Link to comment
Share on other sites

Hi, I'm sorry you're not feeling well. When you registered a few days ago you said you'd only been on benzos two days and you were going to stop taking them.  However, your signature says you are using them as needed?  I must warn you that if benzos are used "as needed" for more than a few weeks, or on and off over time, one can experience tolerance or tolerance withdrawal symptoms.  But your symptoms now might be coming from the other medications you are taking, so you might want to post/ask questions about  Wellbutrin and Cymbalta here, on our "Other Medications" board, which is busier than this one.  Also, try using the search function on that board, upper right, to look up previous posts about your non-benzo meds:

 

http://www.benzobuddies.org/forum/index.php?board=60.0

 

:smitten:

Link to comment
Share on other sites

Hey Lily,

  Be patient with yourself-you earned it. You're doing a courageous thing because you were born to be free! You are NOT alone-there are tens of thousands of us-and you will make it. What doesn't kill you makes you stronger so imagine how strong you're going to be! You hang in there, kiddo. Hugs to you.

Link to comment
Share on other sites

×
×
  • Create New...